AMS eContent Search Results
Matches for: msc=(58B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Toka Diagana and Francois Ramaroson. Spectral theory for finite rank perturbations of unbounded diagonal operators in non-Archimedean Hilbert space. Contemporary Mathematics 665 (2016) 29-40.
Book volume table of contents   
View Article: PDF

[2] Adel B. Badi. An index theorem for Toeplitz operators on the quarter-plane. Proc. Amer. Math. Soc. 137 (2009) 3779-3786. MR 2529887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] László Lempert. On the cohomology groups of holomorphic Banach bundles. Trans. Amer. Math. Soc. 361 (2009) 4013-4025. MR 2500876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] F. Tomi and A. J. Tromba. The index theorem for minimal surfaces of higher genus. Memoirs of the AMS 117 (1995) MR 1276862.
Book volume table of contents   

[5] P. T. Church and J. G. Timourian. Critical values of Fredholm maps . Proc. Amer. Math. Soc. 104 (1988) 993-998. MR 964885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. J. Tromba. Degree theory on oriented infinite-dimensional varieties and the Morse number of minimal surfaces spanning a curve in ${\bf R}\sp n$. I. $n\geq 4$ . Trans. Amer. Math. Soc. 290 (1985) 385-413. MR 787972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. S. Berger and R. A. Plastock. On the singularities of nonlinear Fredholm operators of positive index . Proc. Amer. Math. Soc. 79 (1980) 217-221. MR 565342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. A. Plastock. Nonlinear Fredholm maps of index zero and their singularities . Proc. Amer. Math. Soc. 68 (1978) 317-322. MR 0464283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. J. Tromba. Some theorems on Fredholm maps . Proc. Amer. Math. Soc. 34 (1972) 578-585. MR 0298713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hui Hsiung Kuo. Integration theory on infinite-dimensional manifolds . Trans. Amer. Math. Soc. 159 (1971) 57-78. MR 0295393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1